direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Martin Slowik, Dr.

Zur Zeit bin ich PostDoc in der Gruppe von Prof. Dr. Jochen Blath and Mitglied im DFG SPP 1590 "Probabilistic Structures in Evolution".

Sprechstunde: nach Vereinbarung (MA 769)

Lehre

Vorlesungen

Vorlesungen an der Universität Giessen
SoSe 2018
Markovprozesse, Konvergenz und Metastabilität (4 SWS) MSc/PhD
Stochastik II (4 SWS) BSc
Vorlesungen an der TU Berlin
SoSe 2017
Maß- und Integrationstheorie (4 SWS) MSc
WiSe 2016
Markov processes and metastability (2 SWS) BSc/MSc
SoSe 2015
Mathematik II für Ökonomen (2 SWS) BSc
WiSe 2014
Mathematik I für Ökonomen (2 SWS) BSc
SoSe 2012
Mathematik II für Brauerei- und Brennereitechnologen (3 SWS) BSc

Übungen und Seminare

Übungen und Seminare an der TU Berlin
WiSe 2017
Analysis I für Ingenieurswissenschaften
SoSe 2017
Statistik
WiSe 2016
Stochastische Modelle
Seminar "Wechselwirkende Teilchensysteme”
SoSe 2016
Differentialgleichungen für Ingenieure
Seminar  "Stochastische Prozesse und ihre Anwendungen”
WiSe 2015
Early Bird I für Ingenieure
SoSe 2015
Mathematik II für Ökonomen
WiSe 2014
Mathematik I für Ökonomen
SoSe 2012
Seminar "Ausgewählte Kapitel der Wahrscheinlickeitstheorie"
Übungen und Seminare an der Universität Bonn
SoSe 2011
Seminar "Markovketten und stochastische Algorithmen”
SoSe 2010
Angewandte Stochastik und Statistik
Seminar "Markovketten und stochastische Algorithmen”
Seminar "Angewandte Stochastik"
WiSe 2009
Seminar "Numerische stochastische Analysis"
SoSe 2009
Algorithmische Mathematik II

Forschungsthemen

  • metastabiles Verhalten von Markovprozessen
  • Funktionalungleichungen und deren Zusammenhang zum Langzeitverhalten von stochastichen Prozessen
  • Skalenlimiten von stochastischen Prozessen in zufälligen Medien
  • Populationsgenetik

Publikationen

Peer reviewed

  1. A. Andres, J.-D. Deuschel, M. Slowik.
    Heat kernel estimates and intrinsic metric for random walks with general speed measure under degenerate conductances. Electron. Commun. Probab. 24, no. 5, 1-17 (2019). journal  arXiv
  2. F. Flegel, M. Heida, M. Slowik.
    Homogenization theory for the random conductance model with degenerate ergodic weights and unbounded-range jumps. accepted for publication in Ann. Inst. Henri Poincaré Probab. Stat., arXiv:1702.02860, 1–24 (2017). arXiv
  3. S. Andres, A. Chiarini, J.-D. Deuschel, M. Slowik.
    Quenched invariance principle for random walks with time-dependent ergodic degenerate weights. Ann. Probab. 46, no. 1, 302–336 (2018). journal arXiv
  4. J.-D. Deuschel, T. A. Nguyen, M. Slowik.
    Quenched invariance principles for the random conductance model on a random graph with degenerate weights. Probab. Theory Related Fields 170, no. 1-2, 363–386 (2018). journal arXiv
  5. J.-D. Deuschel, P. Friz, M. Maurelli, M. Slowik.
    The enhanced Sanov theorem and propagation of chaos. Stochastic Process. Appl., 128, no. 7, 2228–2269 (2018). journal arXiv
  6. J.-D. Deuschel, M. Slowik.
    Invariance principle for the one-dimensional dynamic random conductance model under moment conditions. RIMS Kokyuroku Bessatsu B59, 69–84 (2016). arXiv
  7. S. Andres, J.-D. Deuschel, M. Slowik.
    Heat kernel estimates for random walks with degenerate weights. Electron. J. Probab. 21, no. 33, 1–21 (2016). journal arXiv
  8. S. Andres, J.-D. Deuschel, M. Slowik.
    Harnack inequalities on weighted graphs and some applications to the random conductance model. Probab. Theory Related Fields 164, no. 3–4, 931–977 (2016). journal arXiv
  9. S. Andres, J.-D. Deuschel, M. Slowik.
    Invariance principle for the random conductance model in a degenerate ergodic environment. Ann. Probab. 43, no. 4, 1866–1891 (2015). journal arXiv
  10. P. Benner, V. Sima, M. Slowik.
    Evaluation of the Linear Matrix Equation Solvers in SLICOT. JNAIAM J. Numer. Anal. Ind. Appl. Math. 2, no. 1–2, 11–34 (2007) journal

Preprints

  1. A. Andres, J.-D. Deuschel, M. Slowik.
    Green kernel asymptotics for two-dimensional random walks under random conductances. arXiv:1808.08126, 1-16 (2018). arXiv
  2. A. Schlichting, M. Slowik.
    Poincaré and logarithmic Sobolev constants for metastable Markov chains via capacitary inequalities. arXiv:1705.05135, 1–43 (2017). arXiv
  3. M. Slowik.
    A note on variational representations of capacities for reversible and non-reversible Markov chains. Preprint TU Berlin, 1–13 (2012).

Work in progress

  1. A. Chiarini, M. Slowik
    Quenched local limit theorem for random walks among time-dependent degenerate conductances on random graphs. in preparation.

Thesis

  1. M. Slowik. Contributions to the Potential Theoretic Approach to Metastability with Applications to the Random Field Curie-Weiss-Potts Model. PhD thesis, TU Berlin, 2012. DepositOnce

Organisation of Veranstaltungen

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe

Technische Universität Berlin
Institut für Mathematik
Fakultät - Mathematik und Naturwissenschaften
Sekr. MA 7-5
Raum MA 769
Straße des 17. Juni 136
10623 Berlin
Tel. +49 30 314-23606